# SDR SWAA2023030698661

- Difficulty date: February 3, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N7746C
- Make and model: Boeing 737-7BD
- Aircraft serial: 33934
- Aircraft time: 50,644 hours, 26,573 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Elongated
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE FLOOR PANEL 221GF AT PASSENGER CABIN 2023-99171<[01] TOOL USED: CALIPER P/N: 500-196-30 S/N: A21033535 DUE DATE: 29-OCT-23;[02] TOOL USED ULTRASONIC FLAW DETECTOR PN. EPOCH 650; SN. 190859705; DUE DATE. 16-SEP-23;[03] REPLACED FLOOR PANEL 221GF AT PASSENGER CABIN IAW B737-700 AMM 53-21-00-400-801 SEE INDIVIDUAL SIGNOFF BELOW;[04] TASK CARD COMPLETED
